# SDR FDEA201004241349

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXT SKIN AT LOWER FWD END HAS DENT 2.5 IN LONG X .20 IN WIDE X .004 IN DEEP CUT OUT DAMAGED SECTION OF EXT SKIN, FABRICATED REPAIR PARTS  AND INSTALLED CORNER MEMBER TO SKIN REPAIR ON BULK CARGO DOOR FWD LOWER CORNER IAW SRM 52-30-00, FIG 207, PAGE 231/232.
